# SDR UALA2009120303735

- Difficulty date: December 2, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 34,118 hours, 8,890 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T313812
- Part serial: M570360
- Condition: Cracked
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AIR SUPPLY DUCT LOCATED IN LT WHEEL WELL IS CRACKED.  REPLACED DUCT ASSEMBLY.  LEAKED CHECK GOOD.
